Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleParameterizing surfaces with certain special support functions, including offsets of quadrics and rationally supported surfaces
Author(s) Laureano Gonzalez-Vega, Bert Jüttler, Abraham Martín, Josef Schicho
TypeArticle in Journal
AbstractWe discuss rational parameterizations of surfaces whose support functions are rational functions of the coordinates specifying the normal vector and of a given non-degenerate quadratic form. The class of these surfaces is closed under offsetting. It comprises surfaces with rational support functions and non-developable quadric surfaces, and it is a subset of the class of rational surfaces with rational offset surfaces. We show that a particular parameterization algorithm for del Pezzo surfaces can be used to construct rational parameterizations of these surfaces. If the quadratic form is diagonalized and has rational coefficients, then the resulting parameterizations are almost always described by rational functions with rational coefficients.
KeywordsParameterization of surfaces, Support function, Offset surface, del Pezzo surface
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108001053
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number2
Pages180 - 191
Year2009
Edition0
Translation No
Refereed No
Webmaster